# SDR CHQA201000115

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 21,263 hours, 20,084 cycles
- Engine: Allsn AE3007A
- Engine time: 21,610 hours, 19,921 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 7455503
- Part serial: 0180
- Condition: Faulty
- Location: Nlg
- Part time: 24,541 hours, 20,838 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THE NOSE LANDING GEAR DOORS WOULD NOT CLOSE.  THE GEAR WAS CYCLED SEVERAL TIMES BEFORE THE NOSE GEAR DOORS FINALLY CLOSED.  THE FLIGHT CONTINUED TO CMH AND LANDED WITHOUT INCIDENT.  WHILE TROUBLESHOOTING THE FAULT, MAINTENANCE FOUND A BENT PIN ON THE LANDING GEAR CONTROL LEVER CONNECTOR AND A FAULTY NOSE LANDING GEAR WEIGHT ON WHEELS PROX SWITCH.
